Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Pain patient using an infusion pain pump. Skin on stomach looks brown in some places. Any ideas?

Hello, I am a pain patient in whom had an infusion pain pump placed in Dec. Right now my MD is adjusting my Prialt every two weeks. This morning I got up with skin breakdown on my stomach (kind-of like a burn ). The skin actually looks brown in places and then red as well. I spoke to my pain MD s office today and they said it is not related. Do you have any ideas? Thanks
Wed, 6 Feb 2013
Report Abuse
General & Family Physician 's  Response
hello,
welcome to healthcare magic
yes your doctor is right that the development of the skin rash has no connection with prialt.
though one of the side effect of the drug is getting purple spots on the skin meaning you are a developing a problem to clot your blood easily.
your rash could just be a fungal infection it it is itchy in nature
it could be a bruise that you might have gotten when you injured yourself.
it could also be a start of a skin infection
would suggest observe the skin for any other changes and at the same time you can get a blood check up done with inr to rule out that it is not a side effect of the drug you are been given.
hope have helped to answer your query
wish you a quick recovery.
takecare.
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Analgesic


Pain patient using an infusion pain pump. Skin on stomach looks brown in some places. Any ideas?

hello, welcome to healthcare magic yes your doctor is right that the development of the skin rash has no connection with prialt. though one of the side effect of the drug is getting purple spots on the skin meaning you are a developing a problem to clot your blood easily. your rash could just be a fungal infection it it is itchy in nature it could be a bruise that you might have gotten when you injured yourself. it could also be a start of a skin infection would suggest observe the skin for any other changes and at the same time you can get a blood check up done with inr to rule out that it is not a side effect of the drug you are been given. hope have helped to answer your query wish you a quick recovery. takecare.